... most of the time, and just stayed to myself! He prescribed me Fluoxetine (prozac) 20mg once a day and vyvance 30mg once a day. I took both of these every morning along with introvale birth control. At first my emotions seems like a roller coaster then but I could definitely see a difference. I was happier and had a better out look on everything! After a month my Dr sent me back to see him and changed my medicine to 15mg Amphetamine (adderall ) twice a day and 40mg Fluoxetine (prozac) once a day. This is my second day with the new scrip and I don't feel as energized as with the vyvance. I'm currently 18 and weigh 110 and I have notice a loss in appetite, which I don't what to lose more weight! Is this an unhealthy dose and what are some compilations with take such a high does of both medicines together?
That's a very low dose of adderall. And the dose of prozac is normal. Take to him about the adderall tho, its most likely the cause of your appetite loss. Why did he change you from vyvance?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2013 • 3 answers
Updated 19 Dec 2016 • 6 answers
Updated 11 Sep 2015 • 6 answers
Updated 2 Jun 2018 • 5 answers
Updated 8 Dec 2018 • 1 answer